# SDR CA110929009

- Difficulty date: September 28, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Lyc IO360M1A
- Propeller: Mtprop MTV12B
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: C061
- Condition: Cracked
- Location: Propeller
- Part time: 319 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP WAS SENT OUT FOR SOME RE-WORK, UPON INSTALLATION IT WAS NOTED THAT ONE OF THE PROP INSTALL NUTS WAS CRACKED. THIS NUT IS AN APPROVED VERSION IAW SB NR 25.  THE BULLETIN CALLS FOR AN INSPECTION OF THESE NUTS, BUT OF AN EARLIER VERSION.  BY THE NUMBER PEENED ON THE NUT, THIS VERSION SHOULD NOT BE AFFECTED. PROP RETURNED FOR NUT REPLACEMENT.
